# SDR SWIA2020042450306

- Difficulty date: February 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 CORRODED HARDWARE AT I/B HINGE AREA OF RT. WING  FLIGHT SPOILER .   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED 4 CORRODED HARDWARE AT I/B HINGE ARE OF RT. WING FLIGHT SPOILER IAW CRJ200 AMM  TORQUE WRENCH STS 3819  S/N0518901770  CAL DUE 05-APR-20
